EconPapers    
Economics at your fingertips  
 

New Results on Robust Stability and Stabilization of Linear Discrete‐Time Stochastic Systems with Convex Polytopic Uncertainties

P. Niamsup and G. Rajchakit

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper addresses the robust stability for a class of linear discrete‐time stochastic systems with convex polytopic uncertainties. The system to be considered is subject to both interval time‐varying delays and convex polytopic type uncertainties. Based on the augmented parameter‐dependent Lyapunov‐Krasovskii functional, new delay‐dependent conditions for the robust stability are established in terms of linear matrix inequalities. An application to robust stabilization of linear discrete‐time stochastic control systems is given. Numerical examples are included to illustrate the effectiveness of our results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/368259

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:368259

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:368259